# SDR FDEA201103311255

- Difficulty date: March 31, 2011
- Submitted: March 31, 2011
- Operation: Air carrier
- Aircraft: N386FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46620
- Aircraft time: 74,412 hours, 30,697 cycles
- Engine: Ge CF66D
- System (JASC): 7500 · Engine Bleed Air System
- Part: Warning Light
- Condition: Illuminated
- Location: Bleed Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLIMBING THRU 13,000' GOT LVL 3" BLD AIR 1 TEMP  HI", COMPLIED WITH QRH.  PERFORMED RTS ON ALL 3 AIU'S, ALL TESTS PASSED. PERFORMED RTS ON PNEUMATIC SYS CONTROLLER NR 1.  INSPECTED NR 1 ENGINE BLEED CONTROL VALVE  SENSE LINES AND CONNECTORS, NO DEFECTS NOTED.  INSPECTED NR 1 ENGINE FAN AIR CONTROL VALVE CONNECTOR AND SENSE LINES, NO DEFECTS NOTED.  NO DEFECTS NOTED ON NR 1 ENGINE. REPLACED NR 1 PNEUMATIC SYS TEMP CONTROL SENSOR.  SWAPPED NR 1 PNEUMATIC TEMP INDICATION SENSOR WITH NR 2 PNEUMATIC TEMP IND SENSOR. PERFORMED GROUND POWER RUN UP WITH CREW AND RE-CREATE POWER SETTING (N1 100 PERCENT) CONDITIONS WHEN FAULT OCCURED.  ALL INDICATIONS NORMAL.  (FINAL CLOSED)
